# SDR AWXA200100447

- Difficulty date: September 17, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 37,300 hours, 16,972 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 36163641
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHX-FLT 299-FUEL SMELL IN CABIN-C-WHILE THE AIRCRAFT WAS SITTING AT THE GATE WITH THE APU RUNNING AND AIR CONDITIONING PACKS ON THERE WAS A SMELL OF FUEL IN THE CABIN, STRONGEST OVERWING.  WITH THE PACKS TURNED OFF THE SMELL DISSIPATED.  MAINTENANCE TROUBLESHOT AND FOUND A FUEL LINE ON THE APU MISROUTED AND HAD A HOLE WORN IN IT CAUSING FUEL TO LEAK.  THE FUEL SMELL WAS BEING DRAWN INTO THE CABIN BY THE PACKS.  MAINTENANCE REPLACED THE LINE.  FUNCTIONAL AND LEAKS CHECKS WERE GOOD AND NO FURTHER SMELL OF FUEL IN THE CABIN WITH PACKS ON.
